# SDR SWAA2021072094758

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FLOOR OF AFT CARGO BINFOUND L SHAPED PUNCTURE THAT MEASURES 1.75' IN DIAMETER ON PANEL 140CF APPROX. RBL 9.0 AT STATION 796. PERFORMED INTERM REPAIR PER SRM 53-00-53-1A-1 DO A VISUAL INSPECTION AT 400 FLIGHT CYCLES MAXIMUM TO MAKE SURE THE SEALING TAPE IS IN A SATISFACTORY CONDITIONS REPLACE TAPE IF THERE ARE SIGNS OF DETERIATION. REPLACE THE CARGO COMPARTMENT FLOOR PANEL OR DO A PERMANENT REPAIR AT 4;000 FLIGHT CYCLES MAXIMUM FROM TIME THE TAPE WAS APPLIEDREPETITIVE ACTION REQUIRED /
